# SDR CA960723522

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Inoperative
- Location: Nr 1 & Nr 2
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) PRIOR TO ARRIVAL AND ON SELECTION OF FLAPS 1, ECAM MESSAGE DISPLAYED FLAP/SLATS LOCKED. CFDS FAULTS SLATS #1 & #2 SYSTEM JAM CHECK SET MECHANICAL DRIVE FOUND TORQUE LIMITERS POPPED ON #2 RIGHT SLAT DRIVES. MAINTENANCE CARRIED OUT DETAILED INSPECTION ON TRANSMISSION, TRACK ROLLER, PINIONS AND RACK GEARS. ALSO RIGHT WING SLAT SYSTEM LUBRICATED AND OPERATIONAL CHECK CARRIED OUT.
